# SDR IPXA2025103060968

- Difficulty date: October 2, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3110180
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE FROM STA 1480 TO STA 1500, S-27R TO S-28R, HAS PROTUBERANT DENT, FLL-018, ATA 53. REINSTALLED RH FLOOR PANEL AT AFT CARGO COMP STA 1440 TO STA 1520 IAW B757-200PF SRM 51-40-02-0G-0. ACCOMPLISHED REPAIR PER B757-200PF SRM 53-00-03-2R REPAIR 1 REV 124 REQUIREMENTS.
